# SDR QXEA200600708

- Difficulty date: March 2, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, LEFT HAND NACELLE FINGER NAIL DECK, AFT ATTACH STRAP FOR TAIL CONE WORN AND GOUGED.  REPAIRED IAW RD 8-54-163, ISSUE 2, PAGES 1-3.
